# SDR FDEA201808034262

- Difficulty date: November 7, 2016
- Submitted: August 3, 2018
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 55,447 hours, 25,682 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114N4004146
- Part serial: A20186A
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: UK
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST SLAT 8 T/E WEDGE TO BE MAPPED FOR DAMAGE AND REPAIRED. SLAT REPAIRED IAW EA F-5750-T0329709
